Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jul, 1966, Volume 34, Issue 3

Formal Structure of Majority Decision<709:FSOMD>2.0.CO;2-S
p. 709-718

Yasusuke Murakami

In 1952 K. O. May presented a set of necessary and sufficient conditions for simple majority decision or, in other words, for direct democracy. The present article tries to investigate, by introducing some theorems on three-valued logic, logical conditions for a more general class of majority decision including representative system in its widest sense.

Log In To View Full Content

Journal News